# SDR USAA2013082100004

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,088 hours, 23,094 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/A CIDS PANEL SHOWS MESSAGE "ESPU COMM EMER LT"  WHEN EMERGENCY LIGHTS TEST IS ACCOMPLISHED.  BROKEN WIRE BETWEEN CONNECTOR 11WLA & CONNECTOR 6700VC A.  REPLACED WIRE IAW ESPM 20-33-11.  INSTALLED CONTACTS IAW ESPM 20-48-21.  RECONNECTED 6700VC & 11WLA, PERFORMED TEST IAW TSM 33-51-00-810-806-A, CHECKED GOOD, NO FAULTS.
